Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 4, NWS New Orleans, LA

March 11, 2018Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Mar 11, 2018, 10:59 AM CDT for Saint Tammany Parish, Louisiana. It was in force for 31 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2018, 10:59 AM CDT (15:59 UTC)
Expired
Mar 11, 2018, 11:30 AM CDT
In force
31 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Saint Tammany Parish, LA

What was reported inside it

TimeReportWhereRemark
Mar 11, 11:12 AM CDTHAIL 1Madisonville, LA
Mar 11, 11:25 AM CDTTSTM WND DMGMandeville, LALARGE TREE DOWN ACROSS HIGHWAY 190 NEAR SOULT STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.0 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2018-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2018-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

956 
WUUS54 KLIX 111559
SVRLIX
LAC103-111630-
/O.NEW.KLIX.SV.W.0004.180311T1559Z-180311T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1059 AM CDT SUN MAR 11 2018

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  West central St. Tammany Parish in southeastern Louisiana...

* Until 1130 AM CDT

* At 1059 AM CDT, a severe thunderstorm was located near
  Madisonville, or near Covington, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Covington, Abita Springs and Madisonville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3048 9002 3030 9005 3034 9011 3035 9024
      3054 9024
TIME...MOT...LOC 1559Z 286DEG 25KT 3043 9021 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
484 
WWUS54 KLIX 111626
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
1126 AM CDT SUN MAR 11 2018

LAC103-111635-
/O.EXP.KLIX.SV.W.0004.000000T0000Z-180311T1630Z/
St. Tammany LA-
1126 AM CDT SUN MAR 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ST. TAMMANY
PARISH WILL EXPIRE AT 1130 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3048 9002 3030 9005 3034 9011 3035 9024
      3054 9024
TIME...MOT...LOC 1625Z 286DEG 25KT 3038 9001 

$$

CAB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 10:52 AM CDT, 7 minutes earlier.

Area forecast discussion, Mar 11, 10:52 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1052 AM CDT Sun Mar 11 2018

.UPDATE...

Updated POP and weather grids to reflect latest radar trends and
latest short term model guidance. Expect the line of moderate
convection to continue to shifting to the east-southeast toward
metro New Orleans the Mississippi Gulf Coast through the early
afternoon hours before pushing offshore by mid-afternoon. A region
of stratiform rainfall should then linger over the area through
the late afternoon hours. The threat of severe thunderstorms looks
diminished given the 12z sounding profile, and have removed any
metion of severe from the forecast. A secondary round of showers
and possibly a few weak thunderstorms may develop during the
evening hours mainly south of I-10 in Southeast Louisiana. Late
tonight, all rain chances should push into the offshore waters.
Temperatures are a few degrees cooler than forecast, but have
opted to not adjust forecast highs at this time. Highs may only be
in the upper 60s instead of the lower 70s. 32

&&

.PREV DISCUSSION... /issued 821 AM CDT Sun Mar 11 2018/

SOUNDING DISCUSSION...
The upper air release this morning was routine with no problems
encountered. The 12Z sounding depicted an unstable profile with
fairly steep lapse rates noted in the lower and mid levels above
a surface inversion. A weak inversion was present just above 750
mb and a somewhat stronger inversion was located between 600 and
650 mb. The MUCAPE value was 579 J/kg. The SFC-3km SRH value was
169 m2/s2. The precipitable water value was up to 1.33 inches with
a considerable amount of dry air observed in the mid levels.
Moderate southwest winds in the low levels veered to the west and
west-northwest in the mid and upper levels. 11

PREV DISCUSSION... /issued 448 AM CDT Sun Mar 11 2018/

SHORT TERM...
Severe weather potential is the main concern in the short term, as
most of the forecast area is now in a slight risk of severe
thunderstorms today. A progressive shortwave trough will move
southeast from the central plains across the lower Mississippi
Valley by evening. Upper divergence will also be increasing in the
broad southern stream jet near the Gulf coast today. The
associated cold front will also push fairly quickly southeast,
entering the northwest portion of the forecast area in southwest
Mississippi and east central/south central Louisiana during the
mid to late afternoon hours, and moving off the coast during the
late afternoon to early evening hours.

It appears a thunderstorm/squall-line generated outflow boundary
will outpace the cold front by several hours this morning
northwest of our area, and hi-res, convective allowing models
suggest the outflow boundary and developing squall line could
accelerate into and through the northwest half of the forecast
area during the morning and coastal areas and near-shore waters
during the early to mid afternoon hours. Although this very
progressive model scenario could come to fruition, there are also
some indications the outflow boundary and associated deep
convection could move a bit slower based on the projected mass
fields and synoptic scale models. A moist and unstable airmass is
expected over the area today with modest surface heating and mid
to upper 60s dewpoints. The instability and deep layer shear from
strong flow aloft should be sufficient for a slight risk of severe
thunderstorms with both large hail and damaging winds possible
due to the cool temperatures aloft. An isolated tornado or two or
waterspout is also possible.

After a potential break and lower coverage of showers in the wake
of the pre-frontal and pre-outflow boundary induced convection,
there should be another renewed chance of showers just behind the
cold front this evening as the main shortwave trough drives
southeast into the forecast area. Drier and much cooler air will
then surge into the central Gulf coast region overnight into
Monday as the shortwave trough moves east and cool surface high
pressure build in. Clouds are expected to decrease in the
northwest late tonight and remaining areas Monday morning. A
period of below normal temperatures although generally mostly
clear/sunny skies will then take hold late tonight and persist
through Wednesday due to northwest flow aloft and a reinforcing
shortwave trough and surface high pressure surge to our north and
northeast Tuesday night.

LONG TERM...
The deep mid/upper trough over the eastern states early Wednesday
is expected to move east off the Atlantic coast while de-
amplifying going into Thursday. A more zonal flow pattern aloft
will set up over the southern states with the center of surface
high pressure moving east of the forecast area on Thursday. This
will maintain dry conditions but warmer temperatures on Thursday.
The next west coast system should take shape Thursday into Friday
with fast flow aloft continuing to extend across the southern tier
of states and northern Gulf of Mexico. Minor shortwave
troughs/impulses could move into the central Gulf coast region on
Friday into Saturday, but have only included a slight chance of
showers during daytime hours at this time. Temperatures are
expected to return well above normal with highs near 80 degrees
next weekend. 22/TD

AVIATION...
Most of the area is VFR early this morning, but some marine layer
advection taking place in the more coastal areas of southeast
Louisiana has yielded some fog and IFR to LIFR conditions at times
at KHUM and KMSY. Advective fog will be advancing into an area of
large scale lift and instability farther inland during the early
morning hours which will result in some variability in visibilities.
Overall, MVFR to occasional IFR ceilings are expected today as a
cold front approaches and moves across the forecast area. Scattered
to numerous showers and thunderstorms are forecast to impact the TAF
sites...with the convection generally occuring between 14Z north
terminals to around 19 or 20Z south terminals. MVFR ceilings are
forecast after 12/01Z as cold air advection becomes entrenched
across the area. 11

MARINE...
Moderate onshore flow will prevail today in advance of a strong cold
front that will push across the coastal waters during the late
afternoon and evening hours. Scattered to numerous showers and
thunderstorms are expected ahead of and with the cold front. In the
wake of the front, strong offshore flow will develop with small
craft advisory conditions expected across all of the coastal waters
from late this evening through the day on Monday...and perhaps even
into Monday night across sections of the open Gulf coastal waters.
Winds and seas will subside on Tuesday as a ridge of high pressure
settles over the area and persists through mid week. 11

DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Monitoring river flooding on Pearl, Mississippi and
            Atchafalaya Rivers. Monitoring severe weather threat
            for today...Slight Risk.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Enhanced to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or direct
         tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  41  59  36 /  90  10   0   0
BTR  73  44  61  38 /  90  20   0   0
ASD  70  44  61  37 /  90  30   0   0
MSY  71  48  60  44 /  90  40   0   0
GPT  69  46  62  39 /  90  20   0   0
PQL  70  45  62  36 /  90  20   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 11 PM this evening to 7 PM CDT Monday
     for GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

MS...None.
GM...Small Craft Advisory from 11 PM this evening to 7 PM CDT Monday
     for GMZ532-534-536-538-550-552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Mar 11, 3:08 AM CDT, 7 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
308 AM CDT Sun Mar 11 2018

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-120000-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
308 AM CDT Sun Mar 11 2018

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected to affect the area
today and a few of the storms may become severe. There is a Slight
Risk for severe thunderstorms today, with the main impact expected
to be from mid morning through the early to mid afternoon hours. The
main threats with these storms will be damaging wind gusts and large
hail. Isolated tornadoes are also possible.

Flooding continues or is forecast for the Mississippi, Pearl River,
and Atchafalaya Rivers. Refer to the latest river flood warnings and
statements.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Small craft advisory conditions are expected across all of the
coastal waters tonight and Monday.

Flooding will continue or is forecast for the Mississippi, Pearl
River, and Atchafalaya Rivers. Refer to the latest river flood
warnings and statements.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

In the hours before

Special weather statement, Mar 11, 8:17 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service New Orleans LA
817 AM CDT SUN MAR 11 2018

LAZ034-035-MSZ068-111415-
Pointe Coupee-West Feliciana-Wilkinson-
817 AM CDT SUN MAR 11 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST FELICIANA...POINTE COUPEE
PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHWESTERN WILKINSON
COUNTIES...

At 816 AM CDT, a strong thunderstorm was located over Moreauville,
moving southeast at 45 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
New Roads, St. Francisville, Livonia, Fordoche, Morganza, Wakefield,
Lettsworth, Spillman, Batchelor, Fort Adams and Lottie.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3087 9180 3098 9180 3104 9172 3104 9166
      3097 9166 3103 9157 3106 9156 3107 9156
      3112 9162 3100 9117 3063 9132 3060 9135
      3049 9166 3050 9175 3051 9173 3057 9176
      3071 9173 3086 9182
TIME...MOT...LOC 1316Z 297DEG 40KT 3103 9202

CAB
Special weather statement, Mar 11, 9:43 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service New Orleans LA
943 AM CDT SUN MAR 11 2018

LAZ034-036-047-048-111545-
East Feliciana-Pointe Coupee-West Baton Rouge-East Baton Rouge-
943 AM CDT SUN MAR 11 2018

...A STRONG THUNDERSTORM WILL AFFECT WEST BATON ROUGE...SOUTHEASTERN
POINTE COUPEE...SOUTHERN EAST FELICIANA AND EAST BATON ROUGE
PARISHES...

At 942 AM CDT, a strong thunderstorm was located 7 miles southeast of
New Roads, moving southeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, Jackson,
Brusly, Slaughter, Westminster, Merrydale, Erwinville, Pride,
Brownfields, Greenwell Spring, Shenandoah, Inniswold and Baton Rouge
Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3068 9134 3066 9133 3065 9130 3070 9132
      3072 9129 3075 9128 3076 9126 3077 9126
      3079 9124 3080 9124 3083 9122 3072 9085
      3058 9099 3047 9098 3046 9099 3041 9098
      3039 9138 3043 9141 3051 9149
TIME...MOT...LOC 1442Z 298DEG 33KT 3064 9135

CAB
Special weather statement, Mar 11, 10:31 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1031 AM CDT SUN MAR 11 2018

LAZ048>050-057-111630-
Livingston-Ascension-St. James-East Baton Rouge-
1031 AM CDT SUN MAR 11 2018

...A STRONG THUNDERSTORM WILL AFFECT ASCENSION...NORTHEASTERN ST.
JAMES...CENTRAL LIVINGSTON AND SOUTH CENTRAL EAST BATON ROUGE
PARISHES...

At 1031 AM CDT, a strong thunderstorm was located over Old Jefferson,
or near Oak Hills Place, moving southeast at 35 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Denham Springs, Gonzales, Walker, Gramercy, Lutcher, Livingston,
Sorrento, French Settlement, Albany, Port Vincent, Prairieville,
Whitehall, Shenandoah and Killian.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3032 9114 3035 9098 3056 9096 3049 9056
      3010 9066 3009 9067 3005 9067 3026 9104
      3032 9102 3032 9110 3031 9113
TIME...MOT...LOC 1531Z 301DEG 30KT 3039 9103
Special weather statement, Mar 11, 10:42 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1042 AM CDT SUN MAR 11 2018

LAZ040-058-072-111615-
Southern Tangipahoa-St. John The Baptist-St. Tammany-
1042 AM CDT SUN MAR 11 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. JOHN THE
BAPTIST...WEST CENTRAL ST. TAMMANY AND SOUTHERN TANGIPAHOA
PARISHES...

At 1042 AM CDT, a strong thunderstorm was located near Robert, or 8
miles southeast of Hammond, moving southeast at 40 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Hammond, Ponchatoula, Madisonville, Springfield and Robert.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3036 9008 3039 9019 3038 9022 3035 9026
      3024 9036 3022 9040 3019 9042 3018 9046
      3029 9040 3030 9043 3031 9042 3032 9043
      3033 9047 3035 9048 3037 9050 3038 9050
      3042 9053 3045 9054 3055 9024
TIME...MOT...LOC 1542Z 312DEG 36KT 3044 9035

CAB
Special weather statement, Mar 11, 10:56 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1056 AM CDT SUN MAR 11 2018

LAZ040-MSZ077-080-081-111645-
St. Tammany-Harrison-Hancock-Pearl River-
1056 AM CDT SUN MAR 11 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. TAMMANY
PARISH...SOUTHWESTERN HARRISON...HANCOCK AND SOUTHERN PEARL RIVER
COUNTIES...

At 1056 AM CDT, a strong thunderstorm was located 7 miles northwest
of Kiln, or 11 miles east of Picayune, moving southeast at 30 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Long Beach, Picayune, Bay St. Louis, Waveland, Diamondhead, Kiln,
Pearlington, Shoreline Park and Stennis Space Center.

LAT...LON 3030 8929 3036 8928 3037 8935 3033 8938
      3034 8934 3031 8933 3025 8942 3018 8946
      3019 8948 3018 8955 3015 8959 3015 8961
      3016 8962 3017 8958 3018 8958 3016 8965
      3018 8969 3059 8974 3066 8937 3034 8914
TIME...MOT...LOC 1556Z 334DEG 26KT 3052 8949

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 8:17 AM CDTSpecial Weather StatementLIXPointe Coupee, West Feliciana58 min
Mar 11, 9:07 AM CDTSevere Thunderstorm WarningLIXPointe Coupee, West Feliciana53 min
Mar 11, 9:43 AM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge62 min
Mar 11, 9:57 AM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, West Baton Rouge48 min
Mar 11, 10:02 AM CDTTornado WarningLIXEast Baton Rouge28 min
Mar 11, 10:31 AM CDTSpecial Weather StatementLIXAscension, Livingston59 min
Mar 11, 10:42 AM CDTSpecial Weather StatementLIXTangipahoa33 min
Mar 11, 10:49 AM CDTSpecial Marine WarningLIX86 min
Mar 11, 11:09 AM CDTSpecial Weather StatementLIXSaint Tammany36 min
Mar 11, 11:27 AM CDTSpecial Weather StatementLIXOrleans, Saint Charles33 min
Mar 11, 11:34 AM CDTSevere Thunderstorm WarningLIXOrleans, Saint Bernard26 min
Mar 11, 11:37 AM CDTSevere Thunderstorm WarningLIXJefferson, Saint Charles38 min
Mar 11, 11:51 AM CDTSpecial Marine WarningLIX39 min
Mar 11, 11:55 AM CDTSevere Thunderstorm WarningLIXSaint Bernard65 min
Mar 11, 12:07 PM CDTSpecial Weather StatementLIXSaint Charles38 min
Mar 11, 12:14 PM CDTSpecial Marine WarningLIX91 min
Mar 11, 12:56 PM CDTSpecial Weather StatementLIXJefferson, Lafourche49 min
Mar 11, 2:31 PM CDTSpecial Marine WarningLIX89 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.